MathSciNet Relay Station
MathSciNet bibliographic data
MR1244993 60K35 (82B28 82B43)
Langlands, Robert P. Dualität bei endlichen Modellen der Perkolation. (German) [Duality in finite models of percolation] Math. Nachr. 160 (1993), 7–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement